Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Vaginal bleeding, taken birth control injection. Worried

Hi,my name is Pamela im 28 yrs old. my problem is i have been bleeding(vaginal) since 21/08/2012. at first i thought i was reacting to the injection i got for prevention,but the doctor gave me some pills to stop the bleeding,soon as i finish the bleeding starts again. Although most of the time its just spotting or light,i am too worried because i am now pale.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
Well irregular spotting is sometimes seen in depot medroxy progesterone acetate injection taken for birth control. But i don't think you have to worry as such. These spotting may not be the cause of your anemia (paleness), and you should think of other causes for the same and take treatment.
If you are not really happy with the injections you can consult your doctor to change to other methods of birth control .Take care, bye.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor